Joseph Barback. An md-class of sets indexed by a regressive function. The journal of the Australian Mathematical Society, vol. 7 (1967), pp. 301–310 [Book Review]

Journal of Symbolic Logic 35 (1):157-157 (1970)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

An md-Class of Sets Indexed by a Regressive Function.Joseph Barback - 1970 - Journal of Symbolic Logic 35 (1):157-157.

Analytics

Added to PP
2015-02-05

Downloads
12 (#317,170)

6 months
3 (#1,723,834)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Finite notations for infinite terms.Helmut Schwichtenberg - 1998 - Annals of Pure and Applied Logic 94 (1-3):201-222.

Add more citations

References found in this work

No references found.

Add more references